Please use this identifier to cite or link to this item: http://hdl.handle.net/11054/120
Title: Discontinuation symptoms with nefazodone.
Authors: Rajagopalan, Mani
Little, John
Issue Date: 1999
Publisher: Wiley
Place of publication: London
Journal title: Australian and New Zealand journal of Psychiatry
Volume: 33
Issue: 4
Start Page: 594
End Page: 597
Abstract: OBJECTIVE: We report a patient who developed discontinuation symptoms following nefazodone cessation. CLINICAL PICTURE: The patient experienced nausea, vomiting, diarrhoea, ataxia, insomnia, marked agitation, headache and flu-like symptoms. TREATMENT: She was reluctant to recommence nefazodone and was symptomatically treated with oxazepam. OUTCOME: The patient recovered completely in 10 days. CONCLUSIONS: Nefazodone discontinuation can result in withdrawal symptoms and therefore needs to be tapered gradually. Those who have experienced discontinuation symptoms with other antidepressants in the past may be at increased risk.
URI: http://hdl.handle.net/11054/120
ISSN: 0004-8674
Internal ID Number: 00106
Health Subject: ANTIDEPRESSANTS
DISCONTINUATION
NEFAZODONE
SEROTONIN
OXAZEPAN
Type: Journal Article
Article
Appears in Collections:Research Output

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.